# SDR AWXA0000301

- Difficulty date: May 10, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 29,673 hours, 20,456 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 28410H
- Part serial: 6
- Condition: Unserviceable
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AIRCRAFT WOULD NOT PRESSURIZE, OUTFLOW VALVE INDICATED CLOSED.  ATTEMPTED TO ISOLATE MALFUNCTION NO HELP.  ON DESCENT A/C WOULD ALTERNATELY PRESSURIZE AND DEPRESSURIZE.  REPLACED EQUIPMENT COOLING FLOW CONTROL VALVE, PRESSURIZED AIRCRAFT.  VALVE FUNCTIONS NORMALLY.   TT 0060115 M+E =03-2158-9-0001.  HISTORY:  A/C EXPERIENCED CABIN PRESSURE PROBLEM ON 8 MAY RESULTED IN REPLACEMENT OF RT PACK FLOW VALVE M+E 03-2152-9-0001 S/N 1969.  RECOMMENDATION:  REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT.
